# SDR AALA202209277446

- Difficulty date: September 20, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 37,988 hours, 4,472 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Inoperative
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY PACK FAILED OPERATIONS CHECK, GREEN LIGHT DOES NOT TURN ON. L4 DOOR EMERGENCY POWER ASSIST BATTERY PACK REPLACED.
